Publication
Title
Higher order functions and Walsh coefficients
Author
Language
English
Source (journal)
Bulletin of the Belgian Mathematical Society Simon Stevin. - Brussels, 1994, currens
Publication
Brussels : 2006
ISSN
1370-1444 [print]
2034-1970 [online]
Volume/pages
13:4(2006), p. 633-643
ISI
000245002200006
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 20.05.2017
To cite this reference